# SDR WXH2002F00000

- Difficulty date: January 9, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N1252E
- Make and model: Cessna 182S
- Aircraft serial: 18280580
- Engine: Lyc IO540*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 07560361
- Condition: Damaged
- Location: Fuel System
- Part time: 1,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REINSTALLATION OF FUEL STRAINER AFTER INSPECTION, STANDPIPE THREADS FATIGUED.  FAILED WHEN STANDPIPE WAS TIGHTENED.  INSPECTION REVEALED ONLY 1.5 TO 2 TURNS ENGAGEMENT THREADS,  DO NOT GO UP TO THE TOP OF STANDPIPE AS IN 182 T MODELS WE THINK THIS IS A SAFETY ISSUE. (AD SHOULD BE ISSUED)
